MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING
Model Number 9582
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent dislodgment occurred.The target lesion was a restenosis of a previously implanted non-bsc stent in the calcified proximal circumflex artery one month ago.There was a chunk of calcium proximal to the stent.After pre-dilatation was performed with a 2.5x15mm nc emerge balloon catheter at 20 atmospheres, a 2.50x8mm promus premier was advanced but failed to cross the lesion.The physician decided to pull the device out; however, after multiples attempts to get the device out, the physician felt a pop.Upon inspection, it was noted that the stent came off the balloon and was stuck in the calcium proximal to the lesion.A 2.5x12mm emerge balloon catheter was then advanced and used to deploy the stent in a normal fashion with excellent results.No patient complications nor blood loss were reported.The device was not returned.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is adverse event related to patient condition.

Brand Name
PROMUS PREMIER
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7944909
Report Number2134265-2018-61708
Device Sequence Number13869316
Product Code NIQ
UDI-Device Identifier08714729844594
UDI-Public08714729844594
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2019
Device Model Number9582
Device Catalogue Number9582
Device Lot Number0021610486
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2018
Initial Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;